# SDR CA030127005

- Difficulty date: January 25, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Beech 65-A90
- Aircraft time: 14,445 hours
- Engine: Pwa PT6A20
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2MD31AX287
- Condition: Broken
- Location: Mlg Selector
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH , THE LANDING GEAR WAS SELECTED DOWN, BUT THE GEAR DID NOT EXTEND. FIVE ATTEMPTS WERE MADE TO EXTEND THE GEAR NORMALLY AND NO JOY. THE GEAR WAS EXTENDED USING THE EMERGENCY EXTENSION SYSTEM. THE PILOT NOTED THAT IT WAS DIFFICULT TO EXTEND.  THE EMERGENCY SERVICES WERE ACTIVATED AND A LOWFLY PAST WAS CARRIED OUT TO ENSURE THE GEAR WAS DOWN.  THE AIRCRAFT LANDED SUCCESSFULLY. ON INVESTIGATION, ONE OF THE SWITCHES WAS FOUND TO BE FAULTY IN THE LANDING GEAR SELECTOR ASSY.  THE GEAR ALSO EXTENDED NORMALLY WHEN USING THE EMERGENCY EXTENSION.  THE OAT WAS AROUND -35C.
